# SDR SWAA2017082115806

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 44,353 hours, 25,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500007
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR ESCAPE PATH LIGHTING STRIP DELAMINATED AT ROW 1.  R&R LIGHT PER DWG.
